ISSN 0253-2778

CN 34-1054/N

open
Open AccessOpen Access JUSTC

Strong convergence for weighted sums of negatively superadditive dependent random variables

Cite this: JUSTC, 2015, 45(2): 101-106
https://doi.org/10.3969/j.issn.0253-2778.2015.02.002
More Information
  • Received Date: June 29, 2014
  • Revised Date: October 16, 2014
  • Published Date: February 27, 2015
  • Some results on the complete convergence for sequences of negatively superadditive dependent (NSD) random variables were obtained by using the Marcinkiewicz-Zygmund type moment inequality, Kolmogorov type exponential inequality and the truncated method. The obtained results extend the corresponding conclusions for weighted sums of negatively associated (NA) random variables with identical distribution to the case of sequences of NSD random variables with nonidentical distribution.

Catalog

    {{if article.pdfAccess}}
    {{if article.articleBusiness.pdfLink && article.articleBusiness.pdfLink != ''}} {{else}} {{/if}}PDF
    {{/if}}
    XML

    Article Metrics

    Article views (314) PDF downloads (401)

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return